# SDR 96FDEA01434

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68055
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47809
- System (JASC): 5101 · Aircraft Structures
- Part: Cargo Compt
- Condition: Fire
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SWF DUE TO MAIN DECK SMOKE DETECTORS NR 7, 8 AND 9 ILLUMINATING.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED.  *S/D*   R1 SLIDE DEPLOYED NORMALLY UNDER EMERGENCY CONDITIONS, ESCAPE ROPES USED TO EXIT COCKPIT WITH NO PROBLEMS.  A/C DESTROYED BY FIRE IN MAIN CARGO COMPARTMENT.
